View Single Post
Old 01-02-2006, 08:06 AM   #2
Glojer Glojer is offline
Senior Veteran
(female)
 
Glojer's Avatar
 
Join Date: Mar 2005
Location: St. Louis, Mo. USA
Posts: 3,692
Glojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB UserGlojer HB User
Re: Prednisone Taper - how quick? effects?

Sun-shine I just wanted to jump in here and wish you success with the tapering down of prednisone. It should be successful with you starting the new drug at the same time. I tapered off prednisone last Nov.- Dec. but was not on the dosage you are. I did not have the moon face or weight gain problems. I did however have lots of joint pain and fatigue return, but you should not have that if you are taking another drug to replace it.

I was trying to find another rhuemy and she had me go off the prednisone but she turned out not to be the doc for me. So I did return to the prednisone.

I just wanted to give you some encouragement and tell you to stick with it you will be fine. Sorry I can't answer your question about the weight gain etc. but I'm sure goldenwings or someone with experience on the subject will be able to help.

Glojer